The Open UniversitySkip to content

Open Research Online
Items Authored or Edited by Bruce Richter

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: R
Number of items: 1.


Richter, Bruce R.; Siran, Jozef and Wang, Yan (2012). Self-dual and self-Petrie-dual regular maps. Journal of Graph Theory, 69(2) pp. 152–159.

This list was generated on Wed Jul 15 09:07:50 2020 BST.

Policies | Disclaimer

© The Open University   contact the OU